# SDR CA140217005

- Difficulty date: February 15, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 10,637 hours
- Engine: Garrtt TFE7313C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT ENGINE FAILURE, ENROUTE, LT ENGINE WENT FROM CRUISE POWER TO IDLE AND WAS UNRESPONSIVE TO THROTTLE LEVER MOVEMENT.  AFTER A COUPLE OF MINUTES THE ENGINE SHUTDOWN AND WOULD NOT RESTART.  ACFT DIVERTED.
